This is a bit off-topic in regards to PSSD, but I have not been able to find any reliable information on this disorder. Does anyone suffer from persistent derealization/depersonalization after withdrawing from SSRIs? I never had this until I stopped SSRIs, and it has persisted with me since.
Depersonalization or depersonalisation can consist of a reality or detachment within the self, regarding one's mind or body, or being a detached observer of oneself. Subjects feel they have changed and that the world has become vague, dreamlike, less real, or lacking in significance. It can be a disturbing experience. Chronic depersonalization refers to depersonalization-derealization disorder, which is classified by the DSM-5 as a dissociative disorder.
If you experience this, have you found any supplements or medications useful in relieving symptoms? Does it fade away with time? Thanks in advance, and sorry to post off-topic, but all the depersonalization forums online lack reliable information and there has hardly been any clinical studies on it.
Yes that is exactly what has happened since this traumatic rape damage of my personal and private body.
However It's not a mental disorder, it is a perfectly normal response to the non-accidental rape trauma and most likely brain damage involvement in detachment too...
other people and males are not supposed to have the right to come inside your body and violate these things forever and call it 'medications' at a 60% + rate of chemical castration. They gave me heroin (opoid) and told me it was 'medication' instead, just like they did with the 'antidepressants' and 'antipsychotics' 'medication' chemical cosh... I was 'expertly' on...
I can't even turn up at a previously 'trusted' medical doctor, they just say i'm crazy no damage has been done.
Yes I Totally deserved this punishment as a 9 year old while doctors deny any involvement or attempt to take me off a lethal cocktail at any point. They should be burning in hell. Not me.
The nazi doctors were also lovely people with lovely families. just helping people
cocktail drugged since 9 years old by proffesionals using coercive lies genitals go numb extreme bowel gas and pain and extreme anxiety withdrawal at 21 brain zaps extreme gas and anxiety spontaneous multiple orgasming @ withdrawal 6+ years ago